# SDR KBM2003F00066

- Difficulty date: October 7, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 647510033
- Part serial: 2061
- Condition: Reads High
- Location: Fuel System
- Part time: 776 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL CAPACITY CHECK FAILED.  10 GALLONS HIGHER ON FUEL ACTUAL QUANTITY.  FUEL PROBE REQUIRES REPLACEMENT.  REPLACED FUEL PROBE WITH SERVICEABLE OVERHAULED.(K)
